# SDR 96ZZZM798

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20454
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 727
- Part time: 58,141 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION FOUND 2 PREVIOUSLY INSTALLED DOUBLERS WITH BLIND FASTENERS LOCATED AT FUSELGE SKIN, FS 727A AT STRINGER 15R AND 16R.  INSTALLED EXTERNAL DOUBLER AS PER BOEING SRM 53-30-3 FIG 6 AND USAIR EA NR 24906.  (M)
